# SDR DXTA2011020104443

- Difficulty date: January 31, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N388QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800113
- Aircraft time: 3,604 hours, 2,392 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR UNLOCK LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  GEAR HANDLE WENT TO THE UP POSITION.  FOUND NOSE GEAR ROLLER FROZEN AND DIFFICULT TO SPIN.  ROLLER DISASSEMBLED AND CLEANED IAW MM 20-10-35.  CYCLED GEAR, OPS CHECK GOOD. IAW MM 32-00-00.
